# SDR AALA202203036988

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 58,164 hours, 7,103 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D01513
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3L EPAS INOPERATIVE. REPLACED BATTERY PACK PER AMM 52-11-20.
